Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 73, NWS Tulsa, OK

April 27, 2014Latimer County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 27, 2014, 8:49 PM CDT for Latimer County, Pushmataha County, Oklahoma. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2014, 8:49 PM CDT (01:49 UTC)
Expired
Apr 27, 2014, 9:30 PM CDT
In force
41 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Latimer County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 106 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 9:28 PM CDTHAIL 12 W Talihina, OKMOSTLY PENNY TO QUARTER SIZE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 1:46 PM CDTTornado WatchSPC9 hr
Apr 27, 6:26 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.8 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2014-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2014-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3913 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

840 
WUUS54 KTSA 280149
SVRTSA
OKC077-127-280230-
/O.NEW.KTSA.SV.W.0073.140428T0149Z-140428T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
849 PM CDT SUN APR 27 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
  NORTH CENTRAL PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 930 PM CDT

* AT 846 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STANLEY...
  AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...CLAYTON...SARDIS...
  TUSKAHOMA...YANUSH...KIAMICHI...DAMON...ALBION...PANOLA...RED OAK
  AND BENGAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

&&

LAT...LON 3451 9553 3471 9551 3506 9509 3494 9506
      3463 9506
TIME...MOT...LOC 0149Z 236DEG 33KT 3461 9548

HAIL...1.00IN
WIND...60MPH

$$
1 follow-up statement
715 
WWUS54 KTSA 280208
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
908 PM CDT SUN APR 27 2014

OKC127-280218-
/O.CAN.KTSA.SV.W.0073.000000T0000Z-140428T0230Z/
PUSHMATAHA OK-
908 PM CDT SUN APR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PUSHMATAHA
COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3468 9506 3468 9537 3479 9542 3506 9509
      3494 9506
TIME...MOT...LOC 0208Z 236DEG 33KT 3471 9528

$$

OKC077-280230-
/O.CON.KTSA.SV.W.0073.000000T0000Z-140428T0230Z/
LATIMER OK-
908 PM CDT SUN APR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LATIMER COUNTY
UNTIL 930 PM CDT...

AT 907 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR YANUSH...AND
MOVING NORTHEAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...DAMON...PANOLA...RED OAK AND
  BENGAL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

&&

LAT...LON 3468 9506 3468 9537 3479 9542 3506 9509
      3494 9506
TIME...MOT...LOC 0208Z 236DEG 33KT 3471 9528

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:41 PM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, Apr 27, 6:41 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
641 PM CDT SUN APR 27 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
THREAT CONTINUES FOR SUPERCELL THUNDERSTORMS ACROSS NORTHWEST ARKANSAS
FOR THE NEXT FEW HOURS. LIFR CONDITIONS WILL BE LIKELY WITH ANY
CELLS THAT MOVE OVER TAF SITES. OTHERWISE...GUSTY SOUTHWEST WINDS
WILL CONTINUE BEHIND DRY LINE...BECOMING MORE WESTWARD WITH TIME
OVERNIGHT WITH CLEARING SKIES.

&&

.PREV DISCUSSION... /ISSUED 412 PM CDT SUN APR 27 2014/

DISCUSSION...

THE MAIN FORECAST CONCERN WILL BE CONVECTIVE SEVERITY/EVOLUTION
OVER THE NEXT 8 HOURS...AS WELL AS FIRE WEATHER/WINDS BEHIND THE
PACIFIC FRONT/DRYLINE.

LARGE UPPER VORT HAS EJECTED INTO THE HIGH PLAINS THIS
AFTERNOON...AND HAS MADE THE TURN TO THE NORTH NORTHEAST. A
STRONG UPPER JET...WITH ROOTS CLEAR BACK INTO THE PACIFIC WILL BE
NOSING INTO THE RED RIVER VALLEY AND SE OK LATE THIS AFTERNOON.
THUS...WINDS ALOFT CONTINUE TO STRENGTHEN WITH TIME. THE SURFACE
PATTERN IS COMPLEX...MAINLY DUE TO THE WIDESPREAD ELEVATED
CONVECTION THAT HAS OCCURRED OVER ARKANSAS. THIS CONVECTION HAS
LEFT A BOUNDARY BEHIND THAT STRETCHES FROM CENTRAL ARKANSAS BACK
TO NEAR FORT SMITH. AS STORMS DEVELOP DOWN TO THE SOUTHWEST ALONG
THE PACIFIC FRONT/DRYLINE AND MATURE INTO SUPERCELLS GIVEN
IMPROVING SHEAR PROFILES...THEY WILL HEAD INTO AN ENVIRONMENT
CHARACTERIZED BY 70 DEWPOINTS AND BACKED SURFACE FLOW...WHICH WILL
ENHANCE THE LOW LVL HELICITIES AND THUS TORNADO POTENTIAL...SOME
OF WHICH COULD BECOME STRONG AND LONG-TRACKED.

BEHIND THE FRONT/DRYLINE...SOUTHWEST WINDS ARE GUSTING OVER 40 MPH
AS DEEP MIXING IS BRINGING DOWN STRONG GUSTS TO THE SURFACE. A
WIND ADVISORY REMAINS IN EFFECT THRU 00Z. IN ADDITION...RELATIVE
HUMIDITIES HAVE PLUMMETED DOWN TO NEAR OR BELOW 20 PERCENT TO THE
W AND NW OF TULSA...AND THUS A RED FLAG WARNING REMAINS IN EFFECT
THRU 03Z.

THE FRONT WILL EVENTUALLY SWEEP THRU THE REGION DURING THE
OVERNIGHT AND WILL END STORM CHANCES BY AROUND MIDNIGHT.

A LARGE MID LVL CYCLONE WILL DEVELOP OVER THE CENTRAL CONUS AS THE
UPPER JET COLLAPSES AND BUCKLES...AND THIS FEATURE WILL PERSIST
THRU MIDWEEK BEFORE LIFTING OUT. MODELS ARE INDICATING THE
POSSIBILITY FOR SHOWERS AND POSSIBLY SOME ISOLATED HIGH BASED
THUNDERSHOWERS MONDAY AND TUESDAY...MAINLY ACROSS THE NORTH AS
WAVES OF ENERGY ROTATE AROUND PARENT UPPER LOW. TEMPERATURES WILL
ALSO COOL TO BELOW AVERAGE AS COOL AIR ACCOMPANIES THESE FEATURES.

LACY

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 10 PM SUNDAY FOR OKZ054-OKZ059.

     WIND ADVISORY UNTIL 7 PM SUNDAY FOR OKZ054-OKZ055-OKZ056-OKZ059-
     OKZ060-OKZ064-OKZ065-OKZ066.

AR...NONE.
&&

AVIATION...12
Hazardous weather outlook, Apr 27, 4:38 PM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
438 PM CDT SUN APR 27 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
438 PM CDT SUN APR 27 2014

...POTENTIAL FOR SIGNIFICANT SEVERE WEATHER WILL CONTINUE INTO THIS
EVENING FOR FAR EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST
ARKANSAS...INCLUDING STRONG TORNADOES AND VERY LARGE HAIL...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...FAR EASTERN OKLAHOMA AND ALL OF WESTERN ARKANSAS.
        ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...EAST OF A WELCH TO CROWDER TO BOSWELL OKLAHOMA LINE
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND ALL OF WESTERN ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
THE RISK FOR SIGNIFICANT SEVERE WEATHER THAT INCLUDES STRONG
LONG-TRACK TORNADOES...VERY LARGE HAIL TO AROUND BASEBALL SIZE AND
DESTRUCTIVE STRAIGHT LINE WIND GUSTS TO 80 MPH IS FORECAST INTO THIS
EVENING. THE AREA WITH THE GREATEST THREAT WILL BE ALONG AND EAST OF
A WELCH TO CROWDER TO BOSWELL OKLAHOMA LINE. THE TIME WINDOW OF
GREATEST THREAT WILL CONTINUE THROUGH 10 PM.

THE AIRMASS OVER MUCH OF SOUTHEAST AND EAST CENTRAL OKLAHOMA INTO
WESTERN ARKANSAS HAS BECOME VERY UNSTABLE THIS AFTERNOON

SCATTERED SEVERE THUNDERSTORMS HAVE REDEVELOP ALONG THE DRYLINE
EARLY THIS AFTERNOON ACROSS NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA
JUST AHEAD OF THE DRYLINE. THE POTENTIAL FOR TORNADOES WILL INCREASE
FROM LATE THIS AFTERNOON AND INTO THE EVENING AS THE STORMS CONTINUE
TO MOVE EAST NORTHEAST. SIGNIFICANT SEVERE POTENTIAL CONTINUES WITH
THESE STORMS...INCLUDING STRONG LONG-TRACK TORNADOES...HAIL TO
BASEBALL SIZE AND DESTRUCTIVE STRAIGHT LINE WINDS TO 80 MILES AN
HOUR.

THUNDERSTORM CHANCES WILL DIMINISH BY LATE EVENING AS THE DRYLINE
PUSHES EAST OF THE AREA.

BEHIND THE DRYLINE...GUSTY SOUTHWEST WINDS AND RAPIDLY FALLING
HUMIDITY VALUES WILL LEAD TO AN ELEVATED FIRE DANGER...ESPECIALLY
ACROSS OSAGE AND PAWNEE COUNTIES WHERE A RED FLAG WARNING REMAINS IN
EFFECT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
         HIGH WIND POTENTIAL.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY THROUGH SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A FEW SHOWERS OR THUNDERSTORMS WILL BE POSSIBLE MONDAY
AFTERNOON...MAINLY NORTH OF INTERSTATE 40...AS THE UPPER LEVEL LOW
PASSES TO OUR NORTH. GUSTY WESTERLY WINDS MONDAY WILL AGAIN RESULT
IN A LIMITED TO ELEVATED FIRE DANGER ACROSS THE AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 27, 5:31 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
531 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             3 E HONOBIA             34.54N 94.88W
04/27/2014  E0.75 INCH       LE FLORE           OK   PUBLIC

&&

LACY
Special weather statement, Apr 27, 5:44 PM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
544 PM CDT SUN APR 27 2014

ARZ029-OKZ072-076-272330-
LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
544 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     NORTHWESTERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     NORTHERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN SEQUOYAH

AT 544 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BOKOSHE...
MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...COTTONWOOD...GANS...MULDROW...ROLAND...
MOFFETT...MILTON...PANAMA...BOKOSHE...SPIRO...SCULLYVILLE...BRADEN...
COWLINGTON...ARKOMA...MILL CREEK AND FORT SMITH.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3507 9479 3519 9493 3521 9492 3521 9482
      3530 9482 3554 9454 3545 9444 3541 9444
      3543 9442 3538 9435
TIME...MOT...LOC 2244Z 226DEG 32KT 3520 9478
Local storm report, Apr 27, 6:00 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
600 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             4 E BIG CEDAR           34.65N 94.58W
04/27/2014  E0.75 INCH       LE FLORE           OK   PUBLIC

&&

LACY
Local storm report, Apr 27, 6:06 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
606 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     TORNADO          QUAPAW                  36.95N 94.79W
04/27/2014                   OTTAWA             OK   EMERGENCY MNGR

            FIRE STATION DESTROYED. NORTH END OF TOWN SUSTAINED HEAVY
            DAMAGE.

&&

LACY
Local storm report, Apr 27, 6:10 PM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
610 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HAIL             HODGEN                  34.84N 94.63W
04/27/2014  E0.75 INCH       LE FLORE           OK   PUBLIC

&&

LACY
Special weather statement, Apr 27, 8:18 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
818 PM CDT SUN APR 27 2014

OKZ049-073>075-280200-
HASKELL OK-LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
818 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     HASKELL...EASTERN PITTSBURG...WESTERN PUSHMATAHA AND WESTERN
     LATIMER

AT 818 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF FEATHERSTON TO 12 MILES WEST OF
EUBANKS...MOVING NORTHEAST AT 40 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3450 9579 3451 9568 3459 9568 3459 9583
      3529 9547 3530 9531 3526 9524 3531 9517
      3534 9518 3539 9492 3419 9560 3416 9577
TIME...MOT...LOC 0118Z 218DEG 36KT 3502 9543 3450 9576

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 8:18 PM CDTSpecial Weather StatementTSAHaskell, Latimer42 min
Apr 27, 8:52 PM CDTSpecial Weather StatementTSASequoyah23 min
Apr 27, 9:02 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah58 min
Apr 27, 9:13 PM CDTSpecial Weather StatementTSAPushmataha32 min
Apr 27, 9:20 PM CDTSpecial Weather StatementTSASequoyah40 min
Apr 27, 9:22 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha38 min
Apr 27, 9:32 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah43 min
Apr 27, 10:02 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah58 min
Apr 27, 10:16 PM CDTSevere Thunderstorm WarningTSALeFlore44 min
Apr 28, 12:52 PM CDTWind AdvisoryTSANowata, Pawnee, Washington6 hr
Apr 28, 4:10 PM CDTSpecial Weather StatementTSACreek, Nowata, Okmulgee, Osage, Pawnee, Rogers and 3 more65 min
Apr 28, 4:28 PM CDTSpecial Weather StatementTSAOkmulgee62 min
Apr 28, 5:46 PM CDTSpecial Weather StatementTSACherokee, Sequoyah59 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.